Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Having nausea, dizziness. Any medication?

I tried getting out of bed but as soon as I sat up, I felt nauseated and dizzy. I layed in bed thinking I would feel better if I slept a little while longer. Woke up, felt fine. Tried getting up again and again as soon as I sat up, felt my head spinning and nauseated. Maybe throwing up while make me feel better? No I didn t drink or take any pills or anything at all before I went to bed last night.
Asked On : Thu, 30 Aug 2012
Answers:  3 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi there,

As per your symptoms ,you are most probably suffering from Vertigo.It could be due to inner ear infection or some inflammation in the brain.In both the cases,your symptoms can be need to undergo a battery of investigations,including a complete blood test,CT-scan(head).A visit to an ENT-specialist,will help you a lot.A combination of anticholinergic and antihistamine will help you cure your please get yourself examined and investigated without much delay.And please do not panic as its not a serious problem .till then,take care dear.
Answered: Thu, 30 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Internal Medicine Specialist Dr. Mayank Bhargava's  Response
Jan 2013
Thanks for posting your query.
Do you have any other symptoms such as watery shit/ vomiting/ cough/ spasmodic abdominal pain/ headache?
Have you taken some edible from outside restaurants?
You are most likely suffering from infection (most likely viral).
As you have nausea feeling, there may possibility of gastrointestinal infection.
You should consult with physician and should take proper treatment.
Take care,
Dr. Mayank Bhargava
Answered: Thu, 30 Aug 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi, Hperz,
Thanks for query.
You have not mentioned your age.
Your symptoms are likely due to postural hypotension.
Here when you stand up while lying down,there might be some fall of your blood pressure giving rise to dizziness,nausea or vertigo type symptoms.
Nothing to worry.
while stand up from your lying down position,gradually rise and sit on the bed and then gradually stand up.
Do not stand up suddenly from luing position.
Ok and bye.
This will solve your problem.
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor